# SDR AALA202205187034

- Difficulty date: May 15, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A300*
- Aircraft serial: 3584
- Aircraft time: 42,801 hours, 16,659 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS PANEL DISPLAYS: CHECK DOOR PRESSURE (4L). SERVICED 4L DOOR ASSIST BOTTLE PER AMM 52-10-00.
